# SDR SWAA2014063029481

- Difficulty date: May 15, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 20,332 hours, 8,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079133
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS LENS CRACKED.  R & R LENS IAW MM.
